MAUDE Adverse Event Report: Zimmer Biomet, Inc. Orthopedic Salvage System Segmental Elliptical Femur Right 7cm; Prosthesis, Knee

Zimmer Biomet, Inc. Orthopedic Salvage System Segmental Elliptical Femur Right 7cm; Prosthesis, Knee
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address a femoral periprosthetic fracture after a fall approximately five (5) months post-operatively.No additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - orthopedic salvage system cemented im stem 17mm x 90mm catalog #: 150364 lot #: 65790717, orthopedic salvage system modular tibial baseplate 67mm catalog #: 150421 lot #: 66702470, orthopedic salvage system tibial sleeve augment small catalog #: 161045 lot #: 67087297, orthopedic salvage system cemented im stem 12mm x 90mm catalog #: 150361 lot #: 65752927, orthopedic salvage system reinforced yoke catalog #: 150493 lot #: 67606806, orthopedic salvage system axle catalog #: 150480 lot #: 67606790, orthopedic salvage system poly lock pin catalog #: 150478 lot #: 67538553, orthopedic salvage system poly femoral bushings 2pk catalog #: 150477 lot #: 66521551, orthopedic salvage system poly tibial bushing catalog #: 150476 lot #: 67526913, orthopedic salvage system tibial poly bearing 16mm catalog #: 150412 lot #: 67549312, trabecular metal diaphyseal cone 30 small right catalog #: 00545001731 lot #: 66481205 g2: foreign - event occurred in australia h6 - component code - proposed code is mechanical (g04) - femur the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
Orthopedic Salvage System Segmental Elliptical Femur Right 7cm
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50410549
Report Number0001825034-2026-02507
Device Sequence Number9173167
Product Code JDI
UDI-Device Identifier00880304238848
UDI-Public(01)00880304238848(17)350406(10)67131917
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K002757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number150356
Device Lot Number67131917
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown